# SDR FDEA201008213078

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57843203204
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR LOCATED ON LT WING NR 2 SLAT NOSE SKIN BETWEEN RIB 13 AND 15 JUST BELOW UPPER GIRDER MEASURES 5.4 X 5.8 INCH PREVIOUS REPAIR WAS DETERMINED NOT TO BE IAW SRM 57-43-11, FIG 202, SHEET 3, PAGES 209 TO 213 AND PAGE 216 DUE TO 64 EA BLIND FASTENERS MISSING LOCK RING WASHERS ON HEADS ONLY.  REMOVED 64 EA FASTENERS AND INSTALLED 64EA FASTNERS AND REPAIRED IAW SRM 57-43-11, FIG 202, SHEET 3, PAGE 209 TO 213 AND PAGE 216.
